# SDR ASAA0843596

- Difficulty date: October 3, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT I/B FORE FLAP DELAMINTATED ON LOWER SURFACE.  PREPARED DAMAGED AREA AND PREPARED 3 EACH REPAIR PLYS AND BONDED IAW B737 400 SRM 51 70 16 PG 17.
